# SDR FDEA202111112822

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 81,698 hours, 26,965 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Panel
- Part number: 1156318231
- Part serial: NA
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 241MQF DAMAGED AT FWD RIGHT HAND CORNER. FABRICATED ZONE 240 FLOOR BOARD 241MQF ON VT MAE TRAVELER T21/1582439 IAW DWG   SRZ-25-005 REVISION R.  MAJOR REPAIR
